# SDR USAA2011110300002

- Difficulty date: November 2, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 51,327 hours, 19,254 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Container
- Condition: Out Of Adjust
- Location: Oxygen System
- Stage of operation: IN
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY R-1 DOOR CREW O2 DOOR DOES NOT OPEN DURING O2 SYSTEM OPS TEST.  RE-INSTALLED LOWER AFT MOUNT SCREW FOR STORAGE CONTAINER AND ADJUSTED CONTAINER TO PROVIDE CLEARANCE FOR DOOR OPERATION IAW AIRBUS MAINTENANCE MANUAL 35-21-41-400-001 AND 35-23-00-710-001.
